# SDR USAA2012010300013

- Difficulty date: December 29, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: F545325502000
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - THREADS WORN ON NR 1 ENGINE PYLON AFT MOUNT PIN AT FRAME 18A, WS 6261.  REPLACED NR 1 ENGINE PYLON AFT MOUNT PIN IAW A330 AMM 54-51-17-400-8040.
